# SDR 2022FA0000150

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: General aviation
- Aircraft: N358MK
- Make and model: Piper PA-28-181
- Aircraft serial: 2881524
- Aircraft time: 25 hours
- Engine: Lyc IO360B4A
- Engine time: 25 hours
- Propeller: Snsnch 76EM8
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Component: Fuel Pump, NA
- Component part number: AF15473
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

STUDENT PILOT WAS ON A SOLO CROSS A COUNTRY FLIGHT AND ENGINE STOPPED. PILOT TURNED ON THE ELECTRIC FUEL PUMP AND ENGINE STARTED. PILOT LANDED AT NEAREST AIRPORT. REMOVED ENGINE DRIVEN ON FOUND FUEL PUMP DRIVE LEVER BROKEN AND FOUND BROKEN LEVER IN ENGINE OIL SUMP.
